# SDR ASAA0854113

- Difficulty date: December 25, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,881 hours, 2,653 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indication Sys
- Condition: Tripped
- Location: Apu Oil Filter
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER BUTTON POPPED.  REQUIRES OIL FILTER INDICATOR SERVICING REF MM 49 91 13 PB 301 GROUNDED YES.  ACCOMPLISHED OIL FILTER IND. SERVICE.  LEAK/IND CHKS GOOD.
